# SDR CALA2022101202782

- Difficulty date: October 10, 2022
- Submitted: October 12, 2022
- Operation: Air carrier
- Aircraft: N12109
- Make and model: Boeing 757224
- Aircraft serial: 27299
- Aircraft time: 104,534 hours, 24,423 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Floor Support
- Part number: 7075T6
- Condition: Corroded
- Location: Sta 760
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPPER CABIN FLOOR SUPPORT STA 760 RLB 65 IS CORRODED. BLENDED CABIN FLOOR SUPPORT INBD CHORD STA 760 RBL 65, FOUND OUT OF LIMITS IAW B757-200 SRM 53-30-13-1A-1 DETAIL VIII. REPAIRED INBD CHORD IAW B757-200 SRM 53-00-13-2R-1 REPAIR 1.
